# SDR USAA2011053100011

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 43,000 hours, 16,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - AFT FLASHLIGHT (2) NOT BLINKING.  MAINTENANCE REPLACED AFT RIGHT FLASHLIGHT BATTERY AS REQUIRED.
